# SDR CA110414010

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,398 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Grounding Strap
- Part number: 101025
- Condition: Cracked
- Location: Alternator Case
- Part time: 122 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED INTERMITTENT ELECTRICAL FAILURE DURING FLIGHT. ALTERNATOR INSPECTED AND GROUNDING STRAP, PN 10-1025 ON REAR CASE FROM THE F2 TERMINAL TO CASE GROUND WAS FOUND TO BE CRACKED THROUGH.  THE GROUND STRAP WAS STILL IN CONTACT WITH THE CASE.  THE ALTERNATOR TESTED SERVICABLE UNTIL AN ELECTRICAL LOAD WAS APPLIED.  GROUND  STRAP WAS REPAIRED AND ALTERNATOR WAS FUNCTION CHECKED SERVICABLE.
